Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Allergic fungal sinusitis, chocked throat, high fever. Taken levoflox. Sneezing and skin rash. How will recovery occur?

i have allergic fungal (aspergilus Flavus) sinusitis from 2005 and operated. sometimes suddenly throat chocked with high fever occure .after taking levoflox -500 / day for 7 days. gradually problem willbe gone. sometime tremendous sneezing or eatching with skin rash occure without reason . now how will i get recovery from this problem.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THERE IS RECURENCE OF SINUSES EVEN AFTER SURGERY
YOU CLEAR THE INFECTION WITH DOXYCYCLINE 100 MG BD FOR 10 DAYS
ADD ANTIALLERGIC FEXOFENADINE 120 MG BD FOR 3 WEEK
ANTACID GEL TDS
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER 2 DROPS AT NIGHT IN EACH NOSE
ADD FLUCONAZOLE 150 MG ONCE A WEEK FOR 3 MONTHS
ADD ALSO METHOTREXTAE LOW DOSE TWICE A WEEK
2.5 MG TABLET IN A WEEK FOR 3 MONTHS
I HAVE TREATED THOUSANDS OF CASES LIKE THIS AND NEVER HAD RECURENCE
DICLO CAN BE USED FOR FEVER HEADACHE AND OTHER PAINS SOS
AFTER 3 MONTHS
ADD IMMUNOTHERAPY FOR FUNGAL INFECTIONS SO THAT YOU ARE CLEARED PERMANENTLY
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor